Medications such as CNS stimulants (*ADDERALL). Would you say being productive is great but the down side (the side effects) aggression, tension, fits of rage, weakness, pain, and not being able to function without it is ok?? there has to be somebody out there who has thought this too . Please tell me I am not crazy
No your not crazy at all. I felt the same way for quite a while. I spoke to my Dr. because I felt that I could not get out of bed and be productive without taking my adderall. He felt that I just needed to take the adderall everyday to function due to my adult adhd. So all I got out of that session was another RX for adderall. So I took things into my own hands so to speak. And I slowly started to decrease my daily dose of adderall as well as taking a day off here and there. It was rough at first but I now can do things without my meds that before were quite a task. I now take 20mgs a day monday through friday and take the weekends off. It keeps me at a low dose and come monday morning after my "weekend off" the adderall seems to work much better than it did that friday. Do go slow with the reduction and you won't see much of a drop in effectiveness. Start with one day off every 2 weeks then once a week until you get to where you want to be.
There are some days during the week when I have to go to work and I don't take any adderall at all. Sometimes I don't feel that I need it all the time anymore. But not to long ago I would not even think of getting out of bed without taking my adderall. Hope this helps. Just keep trying a few different schedules and you will find what works for you. God Bless!!
I think I get what you mean. If I don't take Vyvanse (a similar stimulant) I am completely unproductive, unmotivated, depressed, angry... With it I can't sleep - I am writing this at 6 am- and can't eat, which makes my body weak and painful. I also take Klonopin for anxiety and Lamictal, (which I don't think does anything) so I can't even tell which side effects are from which medication anymore. I feel like I'm a total psycho because I have to take medication to simply function, not even feel good. I guess it's good to know that I'm not the only one trapped in this vicious cycle.
I am most definitely addicted to Ritalin. It was prescribed for me over three years ago, and I guess I didn't do my homework because it was just last year that I realized that it is highly addictive and that it is a habit that is very difficult to break. Every time I think I have a handle on it, I end up taking more than my share again and I am back to square one. My doctor is monitoring me, but she continues to prescribe as it is dangerous to just stop it. I tried that once and ended up in the ER for withdrawal. I wish I had never started this medication in the first place. I am 57 years old and have never had a drug or alcohol problem in my life--until now.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 4 answers
Posted 2 Mar 2012 • 4 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 20 Jul 2016 • 1 answer